# SDR P5CA0200662

- Difficulty date: March 8, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 56,668 hours, 12,747 cycles
- Engine: Pwa JT9D70A
- Engine time: 40,252 hours, 9,160 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE TAIL PIPE INNER SLEEVE, CRACK APPROX 1 INCH LONG AT 6 O'CLOCK POSITION AND APPROX 18 INCHES FROM FWD CONE L/E.  CRACK IS 6.5 INCH LONG FOUND ON OUTER SKIN OF EXHAUST CONE INNER BARREL.
